# SDR CNMA201710250001

- Difficulty date: October 10, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33682
- Aircraft time: 37,839 hours, 6,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 38AC INOP DUE TO EO B7733-08. COMPLETED EO B7733-09 ON LOG PAGE 155583 ENTRY 2. OPS CHECK NORMAL.
